Alert archive / Pennsylvania / Areal Flood Warnings in 2012
Areal Flood Warning 2, NWS State College, PA
NWS State College, PA issued this areal flood warning at Oct 29, 2012, 5:10 PM EDT for 14 counties in Pennsylvania. It was in force for 11 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 29, 2012, 5:10 PM EDT (21:10 UTC)
- Expired
- Oct 30, 2012, 4:15 AM EDT
- In force
- 11 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lebanon County, PA, Mifflin County, PA, Perry County, PA, Schuylkill County, PA, Somerset County, PA
The radar
The State College radar (KCCX), 91 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 29, 7:44 PM EDT | FLOOD | Somerset, PA | NUMBEROUS FLOODED ROADS ACROSS THE COUNT. A BRIDGE WASHED OUT IN JEFFERSON TOWNSHIP ON SHAFER RUN ROAD AROUND 744 PM. |
| Oct 29, 8:00 PM EDT | FLOOD | Chambersburg, PA | AT THE PEAK THERE WERE 8 ROADS CLOSED DUE TO FLOODING OVER ROAD WAYS. ROUTE 315 WAS STILL CLOSED AS OF 4 AM. |
| Oct 29, 8:20 PM EDT | FLOOD | 3 E Chambersburg, PA | EVACUATIONS IN GREENE TOWNSHIP |
| Oct 29, 9:00 PM EDT | FLOOD | Mifflintown, PA | SEVERAL ROADS WERE CLOSED DUE TO WATER ON ROAD WAYS. A FEW REPORTED EXAMPLES INCLUDED PUMPING STATION ROAD...BERRY RIDGE ROAD AND MOUNTAIN ROAD IN FAYETTE TOWNSHIP. |
| Oct 29, 10:00 PM EDT | FLOOD | Harrisburg, PA | HOFFER ROAD CLOSED ALONG CONEWAGO CREEK |
| Oct 29, 10:30 PM EDT | FLOOD | Carlisle, PA | URBAN FLOODING SOUTH MIDDLETON TOWNSHIP. OVER 1 FOOT OF WATER COVERED ROAD. |
| Oct 30, 3:00 AM EDT | FLOOD | Bedford, PA | SEVERAL ROADS WERE CLOSED DUE TO FLOODING. ONE PHYSICAL WATER RESCUE IN CAMP PLEASANT REQUIRING A BOAT AT 3 AM. EVACUATIONS IN HYNDMAN DUE CREEK FLOODING IN TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
366
WGUS41 KCTP 292110
FLWCTP
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
510 PM EDT MON OCT 29 2012
PAC009-013-021-041-043-055-057-061-067-075-087-099-107-111-300315-
/O.NEW.KCTP.FA.W.0002.121029T2110Z-121030T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEDFORD PA-BLAIR PA-CAMBRIA PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-
FULTON PA-HUNTINGDON PA-JUNIATA PA-LEBANON PA-MIFFLIN PA-PERRY PA-
SCHUYLKILL PA-SOMERSET PA-
510 PM EDT MON OCT 29 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
BEDFORD COUNTY...
BLAIR COUNTY...
CAMBRIA COUNTY...
CUMBERLAND COUNTY...
DAUPHIN COUNTY...
FRANKLIN COUNTY...
FULTON COUNTY...
HUNTINGDON COUNTY...
JUNIATA COUNTY...
LEBANON COUNTY...
MIFFLIN COUNTY...
PERRY COUNTY...
SCHUYLKILL COUNTY...
SOMERSET COUNTY...
* UNTIL 1115 PM EDT...
* AT 508 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN IS FALLING OVER THE WARNING AREA. THE RAINFALL WILL BE
HEAVY ENOUGH TO PRODUCE FLOODING.
* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING
INCLUDE...SOMERSET...JOHNSTOWN...ALTOONA...CHAMBERSBURG...HARRISBURG
AND POTTSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 3973 7940 4072 7881 4075 7813 4069 7791
4085 7738 4070 7735 4060 7692 4080 7631
4095 7620 4091 7600 4074 7576 4057 7601
4049 7643 4032 7615 4031 7616 4012 7672
4022 7690 4003 7719 3999 7740 3972 7747
$$
FORECASTER: KF1 follow-up statement
628
WGUS41 KCTP 300305
FLWCTP
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1105 PM EDT MON OCT 29 2012
PAC009-013-021-041-043-055-057-061-067-075-087-099-107-111-300815-
/O.EXT.KCTP.FA.W.0002.000000T0000Z-121030T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEDFORD PA-BLAIR PA-CAMBRIA PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-
FULTON PA-HUNTINGDON PA-JUNIATA PA-LEBANON PA-MIFFLIN PA-PERRY PA-
SCHUYLKILL PA-SOMERSET PA-
1105 PM EDT MON OCT 29 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS EXTENDED THE
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
BEDFORD COUNTY...
BLAIR COUNTY...
CAMBRIA COUNTY...
CUMBERLAND COUNTY...
DAUPHIN COUNTY...
FRANKLIN COUNTY...
FULTON COUNTY...
HUNTINGDON COUNTY...
JUNIATA COUNTY...
LEBANON COUNTY...
MIFFLIN COUNTY...
PERRY COUNTY...
SCHUYLKILL COUNTY...
SOMERSET COUNTY...
* UNTIL 415 AM EDT...
* AT 1100 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAIN FALLING OVER THE WARNING AREA. ALTHOUGH THE HEAVIEST RAIN HAS
MOVED TO THE WEST...LIGHT TO MODERATE RAIN CONTINUES. AN ADDITIONAL
INCH OR MORE IS POSSIBLE OVERNIGHT. SMALL STREAMS AND CREEKS
CONTINUE TO RISE...AND FLOODING WILL CONTINUE AT LEAST INTO THE
LATE NIGHT HOURS.
* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
SOMERSET...JOHNSTOWN...ALTOONA...CHAMBERSBURG...HARRISBURG AND
POTTSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. MOST FLOODING DEATHS OCCUR IN AUTOMOBILES. TURN AROUND DONT
DROWN!
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 3973 7940 4072 7881 4075 7813 4069 7791
4085 7738 4070 7735 4060 7692 4080 7631
4095 7620 4091 7600 4074 7576 4057 7601
4049 7643 4032 7615 4031 7616 4012 7672
4022 7690 4003 7719 3999 7740 3972 7747
$$
FORECASTER: JUNGWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this areal flood warning went out at Oct 29, 4:45 PM EDT, 25 minutes earlier.
Area forecast discussion, Oct 29, 4:45 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 445 PM EDT MON OCT 29 2012 .SYNOPSIS... HURRICANE SANDY SUMMARY OF 1100 AM EDT...1500 UTC ----------------------------------------------- LOCATION...37.5N 71.5W ABOUT 205 MI...330 KM SE OF ATLANTIC CITY NEW JERSEY ABOUT 260 MI...415 KM SSE OF NEW YORK CITY MAXIMUM SUSTAINED WINDS...90 MPH...150 KM/H PRESENT MOVEMENT...NNW OR 330 DEGREES AT 18 MPH...30 KM/H MINIMUM CENTRAL PRESSURE...943 MB...27.85 INCHES HURRICANE SANDY HAS BEGUN TO TURN TOWARD THE COAST AND WILL MAKE A HIGH IMPACT LANDFALL ON THE SOUTHERN NEW JERSEY COAST THIS EVENING...BEFORE MOVING THROUGH SOUTHERN PA OVERNIGHT. VERY HEAVY RAINFALL AND HIGH WINDS WILL IMPACT THE REGION THROUGH TUESDAY...WITH HEAVY WET SNOW ACCUMULATIONS POSSIBLE OVER THE HIGHEST ELEVATIONS ACROSS THE LAUREL HIGHLANDS. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... THE LATEST WV/IR SATL LOOP SHOWS HURRICANE SANDY BEGINNING TO TURN TOWARD THE NORTHWEST. LATEST RECON INDICATES THAT IT HAS CONTINUED DEEPENING SLIGHTLY TO 943MB. SANDY IS STILL EXPECTED TO MAKE LANDFALL THIS EVENING AND REACH SOUTH-CENTRAL PA BY TUESDAY AFTERNOON. PRESSURES ARE BEGINNING TO FALL RAPIDLY FROM SOUTHERN NJ THROUGH SERN PA AND INDICATIONS ARE THE STORM IS ACCELERATING TOWARD THE COAST. WINDS WILL STEADILY INCREASE...BECOMING SUSTAINED AT 30-40 MPH WITH GUSTS IN THE 60-70 MPH RANGE. WITH GROUNDS BECOMING VERY SATURATED...WE ARE ALREADY GETTING REPORTS OF TREES BEGINNING TO BE UPROOTED AS SOILS LOOSEN AND WINDS INCREASE. BANDS OF HEAVY RAIN WILL CONTINUE TO ROTATE WESTWARD ACROSS THE REGION INTO TONIGHT. WE STILL EXPECT WIDESPREAD 3-5" RAINFALL AMOUNTS...WITH LOCALIZED AMOUNTS PERHAPS IN THE 6-10" RANGE. THE HEAVIEST RAINS SHOULD CONCENTRATE OVER THE SOUTHERN 1/2-2/3 OF THE FCST ARE...WITH SLIGHTLY LOWER AMOUNTS OVER NRN ZONES. THE WIND AND RAIN ARE PRETTY MUCH A SLAM DUNK...BIGGEST SHORT TERM CHALLENGE IS IF RAIN MIXES WITH OR CHANGES TO SNOW OVER OUR HIGHER ELEVATIONS...AND IF SO HOW MUCH? NAM CONTINUES TO BE THE CHILLY OUTLIER IN THE SHORT RANGE GUIDANCE...HOWEVER WE JUST GOT A SPOTTER REPORT OF A FEW FLAKES OF WET SNOW MIXING IN WITH THE RAIN AT HIDDEN VALLEY IN SOMERSET COUNTY. AS A RESULT WE HAVE ISSUED A WINTER WEATHER ADVISORY FOR SEVERAL INCHES OF HEAVY WET SNOW FOR THE HIGHER ELEVATIONS OF SOMERSET AND CAMBRIA COUNTIES. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... CONDITIONS SLOWLY IMPROVE TUESDAY WITH RAINFALL RATES DECREASING EVEN THOUGH THE CENTER OF GRADUALLY FILLING...POST-TROPICAL STORM SANDY WILL BE DRIFTING RIGHT THRU CENTRAL PA.. RISING PRESSURE IN THE CORE WILL SIGNAL THE STORM BEGINNING TO UNWIND...DIMINISHING THE THREAT FOR DAMAGING WIND GUSTS BY TUESDAY MORNING AND AFTERNOON...BUT STILL RELATIVELY STRONG WIND GUSTS EXCEEDING 40 MPH CAN BE EXPECTED...FROM VARYING DIRECTIONS - DEPENDING ON THE EXACT TRACK OF THE STORM. WE COULD ALSO SEE THE AREA OF WET SNOW MIXING IN WITH THE RAIN EXPAND AS COLD AIR GETS RAPIDLY DRAWN INTO THE CIRCULATION OF THE BY-THEN FORMER TROPICAL SYSTEM. MOST LOCATIONS WILL NOT BE COLD ENOUGH TO SEE THE SNOW ACCUMULATE...BUT SOME GRASSY HIGHER ELEVATION LOCATIONS COULD SEE A SLUSHY COATING. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... GFS AND ECMWF GUIDANCE SUGGEST THAT REMNANTS OF SANDY SPIN OVER CENTRAL PA THROUGH MUCH OF WEDNESDAY...BEFORE LIFTING NWD INTO NRN NY STATE BY FRIDAY...THEN INTO THE CANADIAN MARITIMES OVER THE WEEKEND. CLOSED UPPER LOW WITH SANDY WILL RESULT IN WIDESPREAD SHOWERS AND BREEZY CONDS ON WED...WITH PATTERN TRANSITIONING TO A TYPICAL...DEEPENING NORTHWEST FLOW PATTERN WITH SCATTERED VALLEY RAIN SHOWERS...PSBLY MIXED RAIN AND SNOW SHOWERS ACRS THE MTNS...RIGHT THROUGH THE END OF THIS WEEK. DAYTIME TEMPS WILL STAY WELL BELOW NORMAL. && .AVIATION /21Z MONDAY THROUGH SATURDAY/... HURRICANE SANDY CONTINUES TO HEAD TOWARD THE NJ COAST...WITH THE CENTER OF THE CIRCULATION TO THEN MOVE OVER SRN PA OVERNIGHT. THE CIGS WILL CONTINUE TO BE LOW...WITH WIDESPREAD IFR CONDITIONS. FOG AND THE RAIN WILL LIMIT VISBYS EVEN WHERE THE CIGS ARE AOA 1KFT. BUT THE BIGGEST TROUBLE IS THE WIND. THE NRLY WINDS WILL BE RIPPING ALONG JUST ALOFT AND MIX DOWN 50KT GUSTS AT MANY TERMINALS LATER THIS AFTERNOON AND ALL EVENING LONG. AS THE CENTER OF THE CIRCULATION NEARS AND IT PASSES FROM E-W ALONG THE SRN PART OF THE STATE TONIGHT...THE WINDS WILL BACK A LITTLE AT FIRST...THEN VEER TO THE NE/E LATER TONIGHT. THEY WILL ALSO SLACKEN AS THE STORM BEGINS TO FILL...FRICTION INCREASES AND GRADIENT RELAXES. WIND SHEAR IS A CONCERN AT FIRST...WITH MAINLY DIRECTIONAL CHANGES. BUT MECHANICAL MIXING AND THE ASSOCD GUSTS WILL BE JUST AS STRONG AS THE TOP OF THE LLWS LAYER/2KFT. SO...WILL CONTINUE TO MENTION LLWS...BUT THE FCSTS OF 40-50KT GUSTS SHOULD BE ENOUGH BY THEMSELVES. THE CENTER OF THE LOW WILL BE SOMEWHERE OVER THE SWRN PART OF THE STATE BY THE END OF THE TAF PERIOD/18Z TUES. THUS...THE WINDS WILL CONTINUE TO VEER A BIT MORE. THE LOW WILL LIFT OUT TO THE NORTH ONLY SLOWLY TUES AND EARLY WED. RAIN AND FOG AND LOW CIGS WILL CONTINUE THROUGH THE DAY ON TUES...WITH IMPROVEMENT TUES NIGHT AND WED. SOME SN MAY MIX IN TONIGHT VCNTY JST...BUT WILL NOT MENTION AT THIS POINT - AS THE ELEVATION AT THE TERMINAL MAY NOT BE HIGH ENOUGH IN THIS EVENT. HOWEVER...ACCUMULATING SNOW IS THEN POSSIBLE FOR KBFD/KJST TUES NIGHT AS COLD AIR WRAPS COMPLETELY AROUND THE STORM AND DROPS THE FZG LEVEL DOWN TO LESS THAN 2KFT. OUTLOOK... WED-THU...BREEZY. MVFR/IFR WITH -RA/SN SHOWERS WEST...MVFR CENTRAL AND EAST. FRI...MVFR -RA/SN SHOWERS WEST...BCMG VFR EAST. SAT...MAINLY VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 2 PM EDT TUESDAY FOR PAZ004>006- 010>012-017>019-024>028-033>035-037-041-042-045-046-049>053. FLOOD WATCH THROUGH TUESDAY EVENING FOR PAZ004>006-010>012- 017>019-024>028-033>037-041-042-045-046-049>053-056>059- 063>066. HIGH WIND WARNING UNTIL NOON EDT TUESDAY FOR PAZ036-056>059- 063>066. WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT TUESDAY FOR PAZ024-033. && SYNOPSIS...LA CORTE NEAR TERM...LA CORTE SHORT TERM...LA CORTE LONG TERM...LAMBERT/GARTNER AVIATION...DANGELO
Hazardous weather outlook, Oct 29, 2:53 PM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 253 PM EDT MON OCT 29 2012 PAZ004>006-010>012-017>019-025>028-034-035-037-041-042-045-046- 049>053-301900- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA- BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- 253 PM EDT MON OCT 29 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM EDT TUESDAY... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-056>059-063>066-301900- FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 253 PM EDT MON OCT 29 2012 ...HIGH WIND WARNING IN EFFECT UNTIL NOON EDT TUESDAY... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ024-033-301900- CAMBRIA-SOMERSET- 253 PM EDT MON OCT 29 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM EDT TUESDAY... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. FLOOD WATCH. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 11:45 AM EDT | River Flood Warning | CTP | Blair, Huntingdon | 19 hr |
| Oct 29, 11:45 AM EDT | River Flood Warning | CTP | Huntingdon | 10 hr |
| Oct 29, 11:45 AM EDT | River Flood Warning | CTP | Bedford | 10 hr |
| Oct 29, 11:45 AM EDT | River Flood Warning | CTP | Perry | 28 hr |
| Oct 29, 11:45 AM EDT | River Flood Warning | CTP | Blair, Huntingdon | 22 hr |
| Oct 29, 11:45 AM EDT | River Flood Warning | CTP | Huntingdon | 37 hr |
| Oct 29, 11:45 AM EDT | River Flood Warning | CTP | Cumberland | 65 hr |
| Oct 29, 11:45 AM EDT | River Flood Warning | CTP | Cumberland, York | 47 hr |
| Oct 29, 11:45 AM EDT | River Flood Warning | CTP | Dauphin, Lebanon, Schuylkill | 32 hr |
| Oct 29, 11:45 AM EDT | River Flood Warning | CTP | Dauphin, Lebanon | 22 hr |
| Oct 29, 11:45 AM EDT | River Flood Warning | CTP | Dauphin | 17 hr |
| Oct 29, 11:45 AM EDT | River Flood Warning | CTP | Lancaster, York | 31 hr |
| Oct 29, 12:01 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 2 more | 12 hr |
| Oct 29, 12:15 PM EDT | Areal Flood Warning | CTP | Adams, Lancaster, York | 21 hr |
| Oct 29, 2:52 PM EDT | Winter Weather Advisory | CTP | Cambria, Somerset | 47 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.